JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME RING CLASS FIELDS BY SHIMURA`S CANONICAL MODELS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME RING CLASS FIELDS BY SHIMURA`S CANONICAL MODELS
Choi, So-Young; Koo, Ja-Kyung;
  PDF(new window)
 Abstract
We construct certain ring class fields over an imaginary quadratic field by making use of Shimura`s canonical models and extend the result of Chen-Yui ([1] Theorem 3.7.5(2)) to the case where (a, b, N) N or (a/N, N) 1 for a positive integer N > 1.
 Keywords
class fields; Shimura`s canonical models;Thompson series;
 Language
English
 Cited by
1.
Singular values of principal moduli, Journal of Number Theory, 2013, 133, 2, 475  crossref(new windwow)
 References
1.
I. Chen and N. Yui, Groups, Difference Sets and the Monster (OSU Math. Research Inst. Publication 4), 255-326, Walter de Gruyter & Co. 1995

2.
J. H. Conway and S. P. Norton, Monstrous moonshine, Bull. London Math. Soc. 11 (1979), no. 3, 308-339 crossref(new window)

3.
H. Helling, Note uber das Geschlecht gewisser arithmetischer Gruppen, Math. Ann. 205 (1973), 173-179 crossref(new window)

4.
C. H. Kim and J. K. Koo, Arithmetic of the modular function $j_{1,4}$, Acta Arith. 84 (1998), no. 2, 129-143

5.
S. Lang, Elliptic Functions, Springer-Verlag, 1987

6.
G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1971